Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Osgood-Taylor-Carathéodory theorem


Author: Maynard G. Arsove
Journal: Proc. Amer. Math. Soc. 19 (1968), 38-44
MSC: Primary 30.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0220914-7
MathSciNet review: 0220914
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Arsove, Some boundary properties of the Riemann mapping function, Proc. Amer. Math. Soc. (to appear). MR 0225982 (37:1572)
  • [2] -, Intrinsic characterization of regions bounded by closed curves, Duke Math. J. 34 (1967), 425-429. MR 0217276 (36:367)
  • [3] C. Caratheodory, Über die gegenseitige Beziehung der Ränder bei der konformen Abbildungen des Inneren einer Jordanschen Kurve auf einen Kreis, Math. Ann. 73 (1913), 305-320. MR 1511735
  • [4] A. Hurwitz and R. Courant, Funktionentheorie, Springer, Berlin, 1929.
  • [5] H. Künzi, Quasikonforme Abbildungen, Springer, Berlin, 1960. MR 0168757 (29:6013)
  • [6] O. Lehto and K. Virtanen, Quasikonforme Abbildungen, Springer-Verlag, Berlin, 1965. MR 0188434 (32:5872)
  • [7] W. Osgood and E. Taylor, Conformal transformations on the boundaries of their regions of definition, Trans. Amer. Math. Soc. 14 (1913), 277-298. MR 1500947

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0220914-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society